# SDR FDKA200706298

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,421 hours, 14,568 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6152 FLL (1250 PHX LCL).  YAW DAMPER FAIL MESSAGE.  MOC RESET WITH THE CREW AND OPS CHECKED.
